Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An observation on generalized Hilbert-Kunz functions


Author: Adela Vraciu
Journal: Proc. Amer. Math. Soc. 144 (2016), 3221-3229
MSC (2010): Primary 13A35
DOI: https://doi.org/10.1090/proc/13000
Published electronically: March 25, 2016
MathSciNet review: 3503691
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, under certain assumptions, generalized Hilbert-Kunz multiplicities can be expressed as linear combinations of classical Hilbert-Kunz multiplicities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A35

Retrieve articles in all journals with MSC (2010): 13A35


Additional Information

Adela Vraciu
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: vraciu@math.sc.edu

DOI: https://doi.org/10.1090/proc/13000
Keywords: Hilbert-Kunz multiplicity, generalized Hilbert-Kunz multiplicity
Received by editor(s): May 29, 2015
Received by editor(s) in revised form: September 10, 2015
Published electronically: March 25, 2016
Additional Notes: This research was partly supported by NSF grant DMS-1200085
Communicated by: Irena Peeva
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society